Discussions By Condition: Medical Stories

If you can figure this out then you're a genius

Posted In: Medical Stories 8 Replies
  • Posted By: Anonymous
  • November 30, 2006
  • 11:31 AM

This is going to be a long read.

I have had terrible vaginal problems for the past year, tests that have shown nothing is wrong and treatments that haven't worked so if anyone can offer any suggestions or help it would be very much appreciated.

It all started when I had sex with my boyfriend and he used fingers on me. I had recently been treated for the worst case of thrush ever and had no symptoms (obviously), I had just came off the pill as well. Everything was fine and I had recovered (so I thought). When my boyfriend (now ex) used fingers on me he was slightly rough and I bled a little after the event. The next day or coupla says after I noticed toilet papery type discharge happening. This is still happnening and has been happening for about a year. Doctors are stumped.

My periods were always irregular but now they've totally stopped. My doc thinks it's due to losing a lot of weight but I don't think it's the case. I'm bleeding in between periods and the discharge became yellow and has a yeastish chemical smell. I have been cleaning obsessively and wearing pads to try and curb the problem from showing. I now have a wonderful new boyfriend and can only have sex with him after I wash very thoroughly and use condoms. It's not really detectable at all until you leave things for a couple of hours. I am allergic to rubber but I don't think that this is the case either because the problems have still been happening when I've been single. When we have sex, my vaginal discharge seams normal. Sex is painful on first entry but after that everything is fine. My discharge during sex is clear and plentyful and seems fine. After it all it goes back to the weird yellow toilet papery stuff.

I've only had 2 partners. I have no STDs and I don't have BV (I've been treated and it didn't help at all). After coming back from visiting (and doing things that boyfriends and girlfriends do) I noticed a slight itching in my vagina entrance. A nagging tingle and slight uncomfortable stabbing pains. Also now, my urine passing is plentiful and uncomfortable after I stop. There is a tingling burning sensation along with an itch and burning up inside. The discharge has become very rubbery at times and plentyful.

What the ***l is this and what do I do? I keep getting turned away by doctors who don't know what this is. I'm worried that I may become infertile and that I'm going to suffer with this forever. I haven't been to an STD clinic yet, I'm thinking maybe I should make an appointment just incase and get their take on it. I just want a diagnosis and help so that I can stop all this worrying, it's on my mind constantly and is very uncomfortable living with in daily life.

If anyone out there has any suggestions I would be ever so grateful.

Take care,
WS

Reply Flag this Discussion

8 Replies:

  • By what you describe, your body is allergic to any foreign body entering your vagina or that region; thus your severe thrush; your itchiness shortly after intercourse and so forth. The mucus excreted within the vagina is not only for lubrication for making sexual intercourse possible it is also an aid to fight off infection from anything that enters the vagina and the friction produced during intercourse always damages the fragile tissues of the woman in some way and antibodies will go into battle. Unfortunately yours seem to be a little too enthusiastic.You will need to find an immunologist. Thrush is common, but I have no idea how common your other problems would be amongst the general public. It would be interesting to get hold of those sticks you can dip into your urine to read white blood cell count and see what it is before you have intercourse and what it is several hours after. During periods white cell count goes up as you body is making sure no infection happens while the blood is peeling away from the uterine wall. Hormones are a fragile balancing act, so if you are having allergic responses it may also be the reason for your periods going all astray as this is your whole reproductive system going into allergic reaction. And the reaction seems to have spread to your urinary system also, which is of no surprise since the opening is next door to that of the vagina and will also encounter friction during intercourse.Besides an immunologist, hunt out a good acupuncturist, many Chinese medicines can help with allergy and aren’t toxic when taken correctly. They should also help clear up any urine infection you may have developed. You don’t want to be taking medication for the rest of your life if this can be overcome through herbs and acupuncture. And herbs do work, remember, most of our medicines are derived from herbs/plants or are based on what scientists have discovered about their healing powers.also stop washing yourself so much as this will also trigger allergic response. Use warm water with no soaps or anything and make sure any flannel you use has been thoroughly washed so no washing powder residual that may be there is removed. By washing so much you are also removing our body's natural bacteria which will panic your immune system even more. this natural bacteria is used to digest enzyms and other stuff that is excreted by you body and neutralizes odors, your vaginal excretions will smell because of the reaction. The more you wash the smellier things are going to be. It will be difficult to resist washing with soaps for a few days,but once you get the help you need it will be over in due time.All the best.Agape,Searchingsam.
    Anonymous 42789 Replies
    • November 30, 2006
    • 01:59 PM
    • 0
    Flag this Response
  • I had much similar problem, except i bleed for two weeks, with a one week break then back to bleeding again. this lasted a year before i got any relief. Sexual penetration during these type of perriods was painful and started me bleeding again. I think maybe you should do a few things. Firstly seek the advice of a general practitioner and seek a referal to a gynacologist (mind my spelling), they then can do a pap smear test and a currette to clean the inside of your uterus and then test the lining through a laboritory. Secondly stop cleaning so much, by cleaning your self you are washing away the good bacteria that is desgined to help infections, also maybe try a soap free soap. Sounds odd i know but try using a soap desgined for new born babies which is gentle on your skin, especially there. Thirdly, use plenty of lubricant before intercorse to avoid any friction or irritation. It is possible to get low irritant condoms that are desgined for sensitive vaginas, i know these are availible as i have a reaction to latex too. Good luck with this! Just remember to be persistant with doctors etc until you get some satisfaction.
    Anonymous 42789 Replies
    • December 4, 2006
    • 10:23 AM
    • 0
    Flag this Response
  • I strongly suspect that you have candida overload. This is very common, although most doctors don't agree. It can cause the yeasty symptoms you are having as well as irregular periods and Thrush. No amount of cleaning the vaginal area will help, and in fact can make it worse as it disrupts the natural flora...never douche if you have a yeast infection! Here is what I suggest: go on a good candida cleanse for 2 months (Threelac is the best one out there -google Threelac for more info). Also, get a good quality probiotic(find one with strains other than just acidopholus) in capsule form and fresh unsweetened yogurt. Add 1 capsule to about a tablespoon of the yogurt and insert this into your vagina each night for 2 weeks or so...ick, I know this sounds gross, but trust me it works wonders!! Candida overload can cause the allergic responses that searchinsam mentioned. I think this would be the best approach. There is not a very reliable test for candida -the stool test is probably best. You can try this test at home: in early morning spit into a glass of water and check to see if you have ropey strings coming down or sandy sediment at bottom of glass...this could mean you have candida...Best of luck to you, and try the yogurt treatment it is very effective.Doctor of Oriental Medicine
    acuann 3080 Replies
    • December 4, 2006
    • 03:45 PM
    • 0
    Flag this Response
  • try soaking in a tub of very warm water with a gallon of vinegar every other night 'for 1 week .guarenteed results.
    Anonymous 42789 Replies
    • December 6, 2006
    • 02:56 PM
    • 0
    Flag this Response
  • just take a vinegar douche everyday for about 3 days and eat some yogart and it will go away ,it is a yeast infection, you can buy vinegar douches at walmart
    Anonymous 42789 Replies
    • December 28, 2006
    • 01:47 AM
    • 0
    Flag this Response
  • Vinegar douching and using excessive amounts of soap will further disrupt the natural flora of your vagina. Plain yogurt inserted vaginally is better.
    acuann 3080 Replies
    • December 29, 2006
    • 04:15 AM
    • 0
    Flag this Response
  • CLAMEDIA or YEAST INFECTION or BACTIRIAL INFECTION or any combination of the above. See a gynecologist and if you can't afford it PLANNED PARENTHOOD has low cost testing.
    Anonymous 42789 Replies
    • December 30, 2006
    • 08:08 PM
    • 0
    Flag this Response
  • Still, it may not even be thrush considering that she could have been misdiagnosed AND treated, therefore having no symptoms. The antibiotics, if used, were most likely the cause of the infection which is more than likely nothing more than a worsening case of yeast infection.
    Anonymous 42789 Replies
    • February 4, 2011
    • 09:30 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.